I am a young adult female college student with anxiety and trouble sleeping, unsure of what anxiety is related to. I have a very sensitive nervous system (and just everything is sensitive in general in my body), and it could be related to that. I do not feel extremely stressed at the moment, and I feel like I am managing it well. I have been taking Magnesium 200 mg every night for a few months and I noticed I have been feeling so much calmer these past few months, and I have been able to sleep so deeply. But about one month ago, I developed heart palpitations that occurred mostly when I lay down for sleep (during positional changes), occasionally when just at rest. I suspected it was because of the Magnesium and got blood tests done. The levels were extremely high, but sort of on edge, and my body is extremely sensitive. All electrolyte levels were normal. I stopped taking Magnesium about three days ago, and heart palpitations decreased significantly (almost completely eliminated), and my heart rate felt much more stable. But I noticed anxiety or an overactive nervous system returning and took Magnisum again, and palpitations returned. Can you suggest some herbal supplements for this? I cannot tolerate other medications because of the side effects. Which do you think would be most effective for my specific issue? Kindly help.
The cause of palpitation might be due to anxiety and stress. There are several herbal supplements and ayurvedic medicines available to resolve your issues. You should stop Magnesium and take the following ayurvedic medicines.
1. Tablet Manasmitra Vati, Prawal Bhasma 500 mg, and tablet Ashwagandha twice a day with warm milk after meals.
2. Saraswataristam 15 ml twice a day with an equal amount of water half an hour after meals.
Also, I would suggest pranayamas like anuloma vilom nadi sodhan and bhramari, as well as meditation regularly.
I hope this helps.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. through your query and understood your concern.
I went through your reports (the attachment removed to protect the patient's identity). Arrhythmias are the most common cause of dizziness and palpitations in people your age. Read full
.. of own heartbeats is called palpitations.
Palpitations may occur due to various reasons:
1. Fast heart rate (many causes).
2. Slower heart rate (many causes).
3. Irregular heart rate (many causes). Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.